# SDR MASA200500445

- Difficulty date: June 6, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N17275
- Make and model: Cndair CL6002B19
- Aircraft serial: 7275
- Aircraft time: 18,329 hours, 13,609 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT STRIP LIGHTS THAT WOULD NOT ILLUMINATE.  MX SECURED CONNECTION TO NR 2 POWER SUPPLY TO CLEAR FAULT.
